# SDR SWAA010516

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,059 hours, 41,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 61621469
- Part serial: 0579A
- Condition: Out Of Tolerance
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
